# SDR MWEA020714

- Difficulty date: November 20, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: DC932
- Aircraft serial: 47672
- Aircraft time: 67,618 hours, 40,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 5956039509
- Condition: Corroded
- Location: Aft Lwr Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, AFT LEFT CARGO TIE-DOWN TRACK IS CORRODED OUT OF LIMITS.  --  FABRICATED AND INSTALLED REPLACEMENT TRACK.
